The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras
1. The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras

Abolfazl Niazi Motlagh

Volume 2, Issue 1 , Spring 2020, , Pages 17-22

http://dx.doi.org/10.30495/maca.2020.679852

Abstract
  In this paper, the generalized Hyers-Ulam stability of the functional inequality||f(a)+f(b)+cf(d)+f(c)d||≤||kf((a+b+cd)/k)||,      |k|<|2|,in non-Archimedean ...  Read More
Certain dense subalgebras of continuous vector-valued operator algebras
2. Certain dense subalgebras of continuous vector-valued operator algebras

Abbasali Shokri

Volume 2, Issue 1 , Spring 2020, , Pages 28-34

http://dx.doi.org/10.30495/maca.2020.679855

Abstract
  Let X be a compact metric space with at least two elements, B be a unital commutative Banach algebra over the scalar field F=R or C, and α in R with 0<α≤1. Suppose ...  Read More